# SDR DALA2025123109525

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23R AFT GALLEY AREA.   REPLACED LOWER SILL (1E/A), LOWER CORNER (2E/A), BRACKETS (11E/A ), DRAIN (2E/A), CENTER FITTING (1E/A), SPLICE (4E/A) GIRT BARFITTINGS (2EA). AND FASTENERS LOCATED BETWEEN FR66 TO FR68 AND STR23R AFT GALLEY AREA AS PER A319 SRM 51-42-11. (1377876)
